# SDR DL75E090836

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,680 hours, 13,962 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 702270
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CABIN PRESSURE AUTO INOP ILLUMINATED BOTH AUTO 1 AND AUTO 2.  T/S PER SSM 21-30-00.  SUSPECT K207 RELAY ON ENG START.  REMOVED AND REPLACED SAME PER MM.  REMOVED AND REPLACED CABIN PRESS OVHD PANEL PER AMM DUE TO BOTH AUTO MSGS.  DUE TO PREVIOUS HIST OF AUTO 2 CNTLR CHANGED AND ON BITE FND CONTROLLER FAULT AND MOTOR FAULT ON 2ND ATTEMPT NO FAULT.  REMOVED AND REPLACED AUTO 2 CONTROLLER PER AMM.  NOW NO MSGS.  A/C OK FOR SERVICE.
